Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Díaz Díaz, Jesús Ildefonso and Tello del Castillo, José Ignacio (2003) On the mathematical controllability in a simple growth tumors model by the internal localized action of inhibitors. Nonlinear Analysis: Real World Applications, 4 (1). pp. 109-125. ISSN 1468-1218

Díaz Díaz, Jesús Ildefonso and Hernández , J. and Tello del Castillo, José Ignacio (1997) On the multiplicity of equilibrium solutions to a nonlinear diffusion equation on a manifold arising in climatology. Journal of Mathematical Analysis and Applications, 216 (2). pp. 593-617. ISSN 0022-247X

Díaz Díaz, Jesús Ildefonso and Tello del Castillo, José Ignacio (1996) On the multiplicity of stationary solutions of a global two-dimensional climate model. Zeitschrift fur angewandte Mathematik und Mechanik, 76 (S:2). pp. 517-518. ISSN 0044-2267

Tello del Castillo, José Ignacio (2003) Regularity of solutions to a lubrication problem with discountinuous separation data. Nonlinear Analysis: Theory, Methods & Applications, 53 (7-8). pp. 1167-1177.

Díaz Díaz, Jesús Ildefonso and Arcoya Álvarez, David and Tello del Castillo, José Ignacio (1998) S-shaped bifurcation branch in a quasilinear multivalued model arising in climatology. Journal of Differential Equations, 150 (1). pp. 215-225. ISSN 0022-0396

Tello del Castillo, José Ignacio and Friedman, Avner (2002) Stability of solutions of chemotaxis equations in reinforced random walks. Journal of Mathematical Analysis and Applications, 272 (1). pp. 138-163. ISSN 0022-247X

Tello del Castillo, José Ignacio and Muñoz, Ana Isabel (2005) Uniqueness and collapse of solution for a mathematical model with nonlocal terms arising in glaciology. Mathematical Models and Methods in Applied Sciences, 15 (4). pp. 623-642. ISSN 0218-2025

This list was generated on Thu Aug 28 03:12:34 2014 CEST.